# SDR SWIA2021091360948

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL AT APROX STRG 27 R CORRODDED FROM FS 349. FS 364 MARKED     (C-CHECK RO 9/8/2021)    EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL  APPROX STRG 27 FROM FS349 TO FS364 WITH NEW. REF. CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
